Free shipping from 69,00 € and always free returns

Antireumina - symptomatic treatment of febrile illnesses and cooling syndromes 10 tablets

5.0
(1)
Productor: Teofarma
info prodotto Richiedi info sul prodotto

Estimated delivery: 1-3 business days

-15,43%
€5.34
Recommended price €6.31
Extra quantity discount
from 5 Pieces You're saving: 1,00%
from 10 Pieces You're saving: 2,00%
info resi e spedizione

Information on returns and shipments

info pagamenti

Payment methods

Authorized company for online trading of
Medicines authorized by the Ministry of Health
99& satisfied customers
Product Description

Drug for the symptomatic treatment of headaches, neuralgia, toothache, menstrual pain, joint pain, fever, and cold syndromes.

Indications

Antireumin contains three active ingredients: acetylsalicylic acid and paracetamol, which have analgesic, antipyretic, and anti-inflammatory effects, and caffeine, a mild stimulant that increases the pain-relieving effects of the first two compounds.

Antireumin is indicated for the treatment of headaches and other types of pain such as neuralgia, toothache, menstrual pain, and joint pain. Antireumin is effective for lowering fever and relieving the symptoms of colds.

Composition

Active ingredients

Acetylsalicylic acid 275 mg, Paracetamol 175 mg, Caffeine 25 mg

Excipients

Corn starch, magnesium stearate, precipitated silica, microcrystalline cellulose.

Directions for use and Dosage

Do not use the medicine for more than 3 consecutive days without consulting your doctor. In case of allergic reactions, stop treatment and inform your doctor immediately.

The recommended dose of Antireumina is 1 tablet, up to a maximum of 4 tablets per day.

The tablet should be swallowed whole with a little water.

Elderly people should use reduced doses. The preparation should be taken on a full stomach.

Do not exceed the recommended doses.

Warnings

Talk to your doctor or pharmacist before taking Antireumina. In particular, consult your doctor if:

  • you often have stomach or intestinal problems;
  • you are taking other medicines containing paracetamol, because paracetamol, if taken in high doses, can cause serious side effects;
  • you intend to start a pregnancy, because it can cause serious side effects. the use of this medicine is not recommended;
  • you have fertility problems, or are undergoing fertility tests, as the treatment must be stopped;
  • you are being treated with other anti-inflammatory drugs;
  • you suffer from severe liver or kidney disease;
  • you have multiple 70 years of age and is being treated with concomitant therapies.

Interactions

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines.

Use Antireumin with caution and under direct medical supervision if you are being treated with drugs that can determine the induction of hepatic monooxygenases or in case of exposure to substances that can have this effect (for example rifampicin, cimetidine, antiepileptics such as glutethimide, phenobarbital, carbamazepine).

Tell your doctor if you are taking:

  • drugs used to reduce blood clotting (anticoagulants);
  • drugs used to lower uric acid levels (uricosurics);
  • drugs used to treat diabetes mellitus ( sulfonylureas, hypoglycaemics);
  • If you need to undergo surgery as this medicine can interfere with stopping the flow of blood during surgery (intraoperative haemostasis).

Contraindications

Do not use Antireumina if:

  • you are allergic to acetylsalicylic acid, paracetamol or caffeine or any of the other ingredients of this medicine.
  • In the third trimester of pregnancy;
  • In children and adolescents under sixteen years of age;
  • If you suffer or have suffered from:
    • A known tendency to bleed;
    • Documented presence of ulcers in the stomach or duodenum;
    • Favism (a hereditary disease characterised by a deficiency of the enzyme (a specialised protein) called glucose-6-phosphate dehydrogenase);
    • Severe haemolytic anaemia (anaemia due to destruction of red blood cells);
    • Severe liver failure;
    • Asthma.

Overdose

In case of accidental ingestion/intake of an excessive dose of Antireumina, immediately inform your doctor or go to the nearest hospital. Take the medicine with you.

Overdose can cause serious side effects. cause:

  • liver failure (hepatic cytolysis, which may progress to massive and irreversible necrosis)
  • a hyperstimulation syndrome with excitation, insomnia, ringing in the ears, muscle tremors, nausea, vomiting, increased diuresis, tachycardia, extrasystoles, scotoma.

Pregnancy and breastfeeding

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

The product is contraindicated in the third trimester of pregnancy. During the first and second trimester of pregnancy, the product should not be administered unless strictly necessary.

If the product is used by a woman attempting to conceive, during the first and second trimester of pregnancy, the dose and duration of treatment should be kept as low as possible.

Administration of Antireumina should be suspended in women who have fertility problems or who are undergoing fertility investigations.

Format

10 tablets

Product Code:FRCM046131

Price Trend

This product has been on sale since 25/09/2017

In the last 30 days, the product's lowest price was 5,34 €

5% EXTRA DISCOUNT on FIRST ORDER! Register and discover the WELCOME Coupon!
To enhance your website experience, Farmacosmo.com uses different types of cookies. You can click OK, to allow them, or manage them individually. By clicking on the ''x'' you don't accept any cookies and other tracking methods other than technical ones. To read more see our Cookie Policy. Cookie Policy